# SDR A6WA202110147932

- Difficulty date: October 14, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 37,701 hours, 36,690 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Part time: 37,701 hours, 36,690 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT FUSELAGE SKIN AT FS682.00 Ï¿½ FS700.00 AND S23R TO S24R.   EVALUATED DENT ON AFT FUSELAGE SKIN AT FS682.00 Ï¿½ FS700.00 AND S23R TO S24R. AND FOUND TO BE ACCEPTABLE PER EA. DENT DIMENSION L = 0.600Ï¿½ X W = 0.250Ï¿½ X D = 0.006Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01694 REV IR DATED 10/19/2021.  WORK PERFORMED UNDER AERSALE WORK ORDER 003471, CARD NO. 20023, TT: 37701:42 TC: 36690.
